Franklin

Long-time behavior of second order evolution equations with nonlinear damping / Igor Chueshov, Irena Lasiecka.

Author/Creator:
Chueshov, Igor, 1951-
Publication:
Providence, R.I. : American Mathematical Society, c2008.
Format/Description:
Book
viii, 183 p. ; 26 cm.
Series:
Memoirs of the American Mathematical Society, 0065-9266 ; no. 912
Status/Location:
Loading...

Get It

Details

Subjects:
Attractors (Mathematics).
Evolution equations, Nonlinear.
Differentiable dynamical systems.
Notes:
"Volume 195, number 912 (third of 4 numbers )."
"September 2008."
Includes bibliographical references (p. 179-182) and index.
Contributor:
Lasiecka, I. (Irena), 1948-
ISBN:
9780821841877 (alk. paper)
0821841874 (alk. paper)
OCLC:
227328577